# SDR AWXA200501371

- Difficulty date: October 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65176856
- Condition: Cracked
- Location: Bs 348-252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED STRAP CRACKED, .38 INCHES IN LENGTH BETWEEN BS 348 AND BS 252, STRINGER 16L.  MAINTENANCE REMOVED AND INSTALLED NEW STRAP BETWEEN BS 348 AND BS 252, STRINGER 16L IAW BOEING 737-30 SRM 51-40-02-0G.
